# SDR SWAA2016111409601

- Difficulty date: November 12, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 34,806 hours, 20,537 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR FORWARD TRUNNION LUG FACE FITTING CORRODED.  REPAIRED FITTING PER EA.
